# SDR DALA2023031401847

- Difficulty date: March 11, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 48,027 hours, 33,844 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 18RH AT R1 PASSENGER DOOR (AFT EDGE). SUMMARY OF NRC 00479: CORROSION LEVEL: 2. LONGERON 18RH AT R1 PASSENGER DOOR (AFT EDGE) WAS REPAIRED PER ER/A 605807-14 REV ORIGINAL SECTION I, PERMANENT REPAIR AND PRI 605807-14 REV 4. ASSOCIATED ER/A 14-605807 ADDED FOR AC 9553. (LP #2664997)
